Alert archive / Hawaii / High Surf Advisories in 2021

High Surf Advisory 32, NWS Honolulu, HI

December 6, 20214 counties in Hawaii

NWS Honolulu, HI issued this high surf advisory at Dec 6, 2021, 3:37 AM HST for 4 counties in Hawaii. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2021, 3:37 AM HST (13:37 UTC)
Expired
Dec 6, 2021, 3:30 PM HST
In force
12 hr
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 1.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2021-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2021-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

913 
WHHW40 PHFO 061337
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
337 AM HST Mon Dec 6 2021

...HIGH SURF ADVISORY FOR NORTH FACING SHORES OF NIIHAU KAUAI 
OAHU MOLOKAI MAUI AND BIG ISLAND...

...COASTAL FLOOD STATEMENT IN EFFECT FOR ALL HAWAIIAN ISLANDS...

.A recently large, though declining, north swell will continue to
produce large surf. The large swell combined with high astronomical
tides may produce elevated runup along north facing shores through
the day. 

Strong southerly winds within and near recently strong convergent
overnight rain bands developing far east of a kona low northwest of 
Kauai have produced periods of rough, short period chop that will be 
impacting south facing shores today. During times of morning high
tides, there is the potential for the nuisance flooding of low 
lying areas and local area roadways.

HIZ001-007-009-017-026-029-035-037-039-045-047-053-054-070245-
/O.CAN.PHFO.SU.W.0007.000000T0000Z-211206T1600Z/
/O.NEW.PHFO.SU.Y.0032.211206T1337Z-211207T0400Z/
/O.EXT.PHFO.CF.S.0002.000000T0000Z-211207T0000Z/
Niihau-Oahu North Shore-Olomana-Maui Windward West-Kohala-
Kauai North-Koolau Windward-Molokai Windward-Molokai North-
Maui Central Valley North-Windward Haleakala-Big Island East-
Big Island North-
337 AM HST Mon Dec 6 2021

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

...HIGH SURF WARNING IS CANCELLED...

* WHAT...Large breaking waves of 15 to 20 feet. Isolated minor 
  coastal flooding during high tide times.

* WHERE...North facing shore of Kauai, Maui, Molokai, Niihau, Oahu
  and Big Island.

* WHEN...For the High Surf Advisory, until 6 PM HST this evening.
  For the Coastal Flood Statement, until 2 PM HST this afternoon.

* IMPACTS...Flooding of beaches that are normally dry, minor
  coastal erosion, and saltwater inundation. Moderate. Expect
  strong breaking waves, shore break, and strong longshore and rip
  currents making swimming difficult and dangerous.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid driving through flooded roadways. If you are forced to
drive through salt water, be sure to rinse your vehicle with
fresh water. Move electronics, vehicles or other valuables to
higher ground. Monitor vessels to ensure mooring lines don't get
too tight and watch out for overwash around boat ramps. Secure
canoes or other watercraft stowed on beaches.

Beachgoers, swimmers, and surfers should heed all advice given by
ocean safety officials and exercise caution.

&&

Submit your coastal flooding photos to the University of Hawaii
Sea Grant College Program's Hawaii and Pacific Islands King
Tides Project at: 

PacificIslandsKingTides.org

$$

HIZ003-006-018-040-070000-
/O.CAN.PHFO.SU.Y.0031.000000T0000Z-211206T1600Z/
/O.EXT.PHFO.CF.S.0002.000000T0000Z-211207T0000Z/
Kauai Southwest-Waianae Coast-Maui Leeward West-Molokai West-
337 AM HST Mon Dec 6 2021

...HIGH SURF ADVISORY IS CANCELLED...

* WHAT...Surf has fallen below 12 feet along west facing shores.

* WHERE...West facing shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid driving through flooded roadways. If you are forced to
drive through salt water, be sure to rinse your vehicle with
fresh water. Move electronics, vehicles or other valuables to
higher ground. Monitor vessels to ensure mooring lines don't get
too tight and watch out for overwash around boat ramps. Secure
canoes or other watercraft stowed on beaches.

&&

Submit your coastal flooding photos to the University of Hawaii
Sea Grant College Program's Hawaii and Pacific Islands King
Tides Project at: 

PacificIslandsKingTides.org

$$

HIZ016-023-030>034-038-041>044-046-048>052-070000-
/O.EXT.PHFO.CF.S.0002.000000T0000Z-211207T0000Z/
Kahoolawe-Kona-Kauai East-Kauai South-East Honolulu-
Honolulu Metro-Ewa Plain-Molokai Southeast-Molokai Leeward South-
Lanai Windward-Lanai Leeward-Lanai South-
Maui Central Valley South-Kipahulu-South Maui/Upcountry-
South Haleakala-Big Island South-Big Island Southeast-
337 AM HST Mon Dec 6 2021

* WHAT...Isolated minor coastal flooding expected around high tide
  late this morning.

* WHERE...Low lying coastal areas of Kahoolawe, Kauai, Lanai,
  Maui, Molokai, Oahu and Big Island.

* WHEN...Until 2 PM HST this afternoon.

* IMPACTS...Flooding of beaches that are normally dry, minor
  coastal erosion, and saltwater inundation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid driving through flooded roadways. If you are forced to
drive through salt water, be sure to rinse your vehicle with
fresh water. Move electronics, vehicles or other valuables to
higher ground. Monitor vessels to ensure mooring lines don't get
too tight and watch out for overwash around boat ramps. Secure
canoes or other watercraft stowed on beaches.

&&

Submit your coastal flooding photos to the University of Hawaii
Sea Grant College Program's Hawaii and Pacific Islands King
Tides Project at: 

PacificIslandsKingTides.org

$$
2 follow-up statements
304 
WHHW40 PHFO 061951
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
951 AM HST Mon Dec 6 2021

...HIGH SURF ADVISORY FOR NORTH FACING SHORES OF NIIHAU KAUAI
OAHU MOLOKAI MAUI AND BIG ISLAND...

...COASTAL FLOOD STATEMENT IN EFFECT FOR ALL HAWAIIAN ISLANDS...

.A declining north swell will continue to produce large surf along
north facing shores.

Strong southerly winds generating rough, short period chop along
south facing shores coinciding with astronomical high tides 
during the pre dawn hours will increase the potential for the 
nuisance flooding of low lying areas and local area roadways.

HIZ001-007-009-017-026-029-035-037-039-045-047-053-054-070900-
/O.EXT.PHFO.CF.S.0002.000000T0000Z-211207T2000Z/
/O.CON.PHFO.SU.Y.0032.000000T0000Z-211207T0400Z/
Niihau-Oahu North Shore-Olomana-Maui Windward West-Kohala-
Kauai North-Koolau Windward-Molokai Windward-Molokai North-
Maui Central Valley North-Windward Haleakala-Big Island East-
Big Island North-
951 AM HST Mon Dec 6 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...Large breaking waves of 14 to 18 feet.
 
* WHERE...North facing shore of Kauai, Maui, Molokai, Niihau, 
  Oahu and Big Island.

* WHEN...For the High Surf Advisory, until 6 PM HST this 
  evening. For the, through Tuesday morning.

* IMPACTS...Flooding of beaches that are normally dry, minor 
  coastal erosion, and saltwater inundation. Moderate. Expect 
  strong breaking waves, shore break, and strong longshore and 
  rip currents making swimming difficult and dangerous.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid driving through flooded roadways. If you are forced to
drive through salt water, be sure to rinse your vehicle with
fresh water. Move electronics, vehicles or other valuables to
higher ground. Monitor vessels to ensure mooring lines don't get
too tight and watchout for overwash around boat ramps. Secure
canoes or other watercraft stowed on beaches.

Beachgoers, swimmers, and surfers should heed all advice given by
ocean safety officials and exercise caution.

&&


$$

HIZ003-006-016-018-023-030>034-038-040>044-046-048>052-070900-
/O.EXT.PHFO.CF.S.0002.000000T0000Z-211207T2000Z/
Kauai Southwest-Waianae Coast-Kahoolawe-Maui Leeward West-Kona-
Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-
Molokai Southeast-Molokai West-Molokai Leeward South-
Lanai Windward-Lanai Leeward-Lanai South-
Maui Central Valley South-Kipahulu-South Maui/Upcountry-
South Haleakala-Big Island South-Big Island Southeast-
951 AM HST Mon Dec 6 2021

* WHAT...Isolated minor coastal flooding expected.

* WHERE...Low lying coastal areas of Kahoolawe, Kauai, Lanai, 
  Maui, Molokai, Oahu and Big Island.

* WHEN...During pre dawn hours Tuesday morning.

* IMPACTS...Flooding of beaches that are normally dry, minor 
  coastal erosion, and saltwater inundation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid driving through flooded roadways. If you are forced to
drive through salt water, be sure to rinse your vehicle with
fresh water. Move electronics, vehicles or other valuables to
higher ground. Monitor vessels to ensure mooring lines don't get
too tight and watchout for overwash around boat ramps. Secure
canoes or other watercraft stowed on beaches.

Submit your coastal flooding photos to the University of Hawaii
Sea Grant College Program's Hawaii and Pacific Islands King
Tides Project at: 

PacificIslandsKingTides.org


&&


$$
492 
WHHW40 PHFO 070130
CFWHFO

Coastal Hazard Message
National Weather Service Honolulu HI
330 PM HST Mon Dec 6 2021

...HIGH SURF ADVISORY CANCELLED FOR NORTH FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI MAUI AND BIG ISLAND...

...COASTAL FLOOD STATEMENT IN EFFECT FOR ALL HAWAIIAN ISLANDS...

.Surf has subsided below advisory level along north facing shores.

Strong southerly winds generating rough, short period chop along
south facing shores coinciding with astronomical high tides
during the pre dawn hours will increase the potential for the
nuisance flooding of low lying areas and local area roadways.

HIZ001-007-009-017-026-029-035-037-039-045-047-053-054-071430-
/O.CAN.PHFO.SU.Y.0032.000000T0000Z-211207T0400Z/
/O.CON.PHFO.CF.S.0002.000000T0000Z-211207T2000Z/
Niihau-Oahu North Shore-Olomana-Maui Windward West-Kohala-
Kauai North-Koolau Windward-Molokai Windward-Molokai North-
Maui Central Valley North-Windward Haleakala-Big Island East-
Big Island North-
330 PM HST Mon Dec 6 2021

...HIGH SURF ADVISORY IS CANCELLED...

Surf has subsided below advisory level along north facing shores.

* WHAT...Isolated minor coastal flooding expected.

* WHERE...Low lying coastal areas of Kahoolawe, Kauai, Lanai, 
  Maui, Molokai, Oahu and Big Island.

* WHEN...During pre dawn hours Tuesday morning.

* IMPACTS...Flooding of beaches that are normally dry, minor 
  coastal erosion, and saltwater inundation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid driving through flooded roadways. If you are forced to
drive through salt water, be sure to rinse your vehicle with
fresh water. Move electronics, vehicles or other valuables to
higher ground. Monitor vessels to ensure mooring lines don't get
too tight and watchout for overwash around boat ramps. Secure
canoes or other watercraft stowed on beaches.

&&

Submit your coastal flooding photos to the University of Hawaii
Sea Grant College Program's Hawaii and Pacific Islands King
Tides Project at: 

PacificIslandsKingTides.org


$$

HIZ003-006-016-018-023-030>034-038-040>044-046-048>052-071430-
/O.CON.PHFO.CF.S.0002.000000T0000Z-211207T2000Z/
Kauai Southwest-Waianae Coast-Kahoolawe-Maui Leeward West-Kona-
Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-
Molokai Southeast-Molokai West-Molokai Leeward South-
Lanai Windward-Lanai Leeward-Lanai South-
Maui Central Valley South-Kipahulu-South Maui/Upcountry-
South Haleakala-Big Island South-Big Island Southeast-
330 PM HST Mon Dec 6 2021

* WHAT...Isolated minor coastal flooding expected.

* WHERE...Low lying coastal areas of Kahoolawe, Kauai, Lanai, 
  Maui, Molokai, Oahu and Big Island.

* WHEN...During pre dawn hours Tuesday morning.

* IMPACTS...Flooding of beaches that are normally dry, minor 
  coastal erosion, and saltwater inundation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid driving through flooded roadways. If you are forced to
drive through salt water, be sure to rinse your vehicle with
fresh water. Move electronics, vehicles or other valuables to
higher ground. Monitor vessels to ensure mooring lines don't get
too tight and watchout for overwash around boat ramps. Secure
canoes or other watercraft stowed on beaches.

&&

Submit your coastal flooding photos to the University of Hawaii
Sea Grant College Program's Hawaii and Pacific Islands King
Tides Project at: 

PacificIslandsKingTides.org

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf advisory went out at Dec 6, 12:05 AM HST, 3 hours 32 minutes earlier.

Area forecast discussion, Dec 6, 12:05 AM HST, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
1205 AM HST Tue Dec 6 2021

.SYNOPSIS...
A kona low northwest of the islands will bring the threat of heavy
rain and locally gusty winds to Kauai County and Oahu today, with
the low expected to drift away from the area on Wednesday. A drier
airmass moving in from the east has begun to reach the Big Island
and Maui County, where the threat of significant flooding has
diminished. A breezy and drier trade wind weather pattern will
spread over all islands by Thursday, continuing into the weekend.

&&

.DISCUSSION...
A vigorous kona low centered NW of the islands will continue to
bring the potential for impactful rainfall to the islands of Oahu
and Kauai County, with a nearly stationary band of heavy showers
persisting over Oahu for the past several hours. A few thunderstorms
within this band are possible, and sufficient vertical wind shear
exists for some storms to become strong, producing locally gusty
winds. Latest guidance indicates little overall movement of the low
over the next 24 hours before it pulls W away from the islands on
Wednesday. Therefore, a Flood Watch remains in effect for Oahu and
Kauai County through Tuesday, and an extension in time may be
required as a convergence band E of the low lingers near Kauai, and
potentially Oahu.

Strong deep-layer high pressure nosing in from the NE will bring
locally strong, but mostly dry, trade winds from E to W across the
chain Tuesday and Wednesday, with winds initially favoring an ESE
direction. These may be strong enough to warrant a Wind Advisory in
areas where terrain most accelerates the flow. Trades will likely
ease slightly by the end of the week, with breezy ENE winds
anticipated. Trade winds may trend back to strong by the end of the
weekend as strong high pressure builds far N of the islands.

Impactful weather associated with the kona low has mostly cleared
Maui County and the Big Island, although the band of heavy showers
currently over Oahu and surrounding waters may bring a few brief
heavy showers to leeward Molokai overnight. The Flood Watch has been
cancelled, and the Wind Advisory for the Big Island Summits has
been dropped.

&&

.AVIATION...
This evening, a kona low northwest of the island chain continues
to maintain deep moisture streaming across the western half of the
state, particularly over Oahu and its adjacent waters. As the
night progresses, continued rounds of heavy rain are expected
across Oahu and the Kauai Channel as the axis of greatest moisture
shifts slightly westward to Kauai during the day on Tuesday.
Numerous impacts to aviation are expected to continue across these
two islands throughout the next 24 hours. Frequent MVFR
visibilities and cloud ceilings are expected, though tempo IFR and
LIFR conditions are possible within the heaviest rain bands.

Elsewhere, as drier low level air pushes into the eastern end of
the state, rainfall is expected to be much less across the Big
Island and Maui County, though MVFR ceilings with occasional
showers are still possible throughout the night. Conditions here
will continue to gradually improve Tuesday as the deeper moisture
remains further northwest.

Numerous AIRMETS remain in effect this evening. AIRMET Sierra is
in effect for mountain obscuration across portions of all main
Hawaiian Islands with the exception of Oahu where AIRMET Sierra
for IFR conditions remains in place. Although this may be
cancelled Tuesday morning for the Big Island and Maui County,
AIRMET Sierra will likely continue throughout the day for all of
Kauai and Oahu. Additionally, AIRMET Tango remains in effect for
for moderate turbulence for all islands, though strong surface
winds have eased somewhat and may be cancelled Tuesday morning.
Finally, light icing continues to be possible around Kauai and
Oahu, which will continue well into Tuesday.

&&

.MARINE...
A slow west moving kona low far northwest of Kauai is still
producing large convergence bands of heavy rain, isolated
thunderstorms along its eastern flank, primarily across the
central Hawaiian Island offshore and coastal waters. A few of
these thunderstorm clusters in both the leeward and windward Oahu
nearshore waters are likely producing 34 knot winds or greater
thus prompting the issuance of a few Special Marine Warnings this
evening. These heavy rain bands will linger over the western end
of the island chain through Tuesday and then gradually transition
west Wednesday. A high will build northeast of the state that
will initiate moderate to fresh trade winds as early as Tuesday
night that will persist through the remainder of the week.

An all water Small Craft Advisory (SCA) has been extended through
tomorrow due to this combination of both strong south winds and
resultant high seas. Strengthening trade winds will likely
maintain SCA conditions, especially for the typically windier
waters around Maui and Big Island, from Tuesday night through mid
week.

The High Surf Advisory along north facing shores has been cancelled
due to the fading north swell lowering surf heights below 15
feet. Several small to moderate period northwest swells arriving
throughout the week will keep surf from going completely flat
along north and west facing shorelines. Strong southerly winds
will continue to generate rough, short period chop along south
facing shores through tonight. Surf along east facing shores will
remain elevated due to the diminishing north swell wrapping into
those spots. Rough to moderate trade wind wave swell will maintain
elevated east shore chop from Tuesday night through the rest of
the week.

The Coastal Flood Statement continues through early Tuesday
morning due to abnormally high ocean levels coinciding with
seasonal high tides. This could cause some elevated coastal run
up near high tide times during sunrise tomorrow. Even in those
areas not directly affected by swell, elevated ocean levels may
indirectly induce some coastal inundation, especially during
periods of high rain runoff during heavy rain urban area events.
The Marine Weather Statement has also expired as the harbor surge
threat ended with the lowered north swell.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this afternoon for Niihau Kauai and Oahu.

Small Craft Advisory until 6 PM HST today for all Hawaiian waters.

&&

DISCUSSION...Birchard
AVIATION...Vaughan
MARINE...Blood

In the hours before

Local storm report, Dec 5, 9:48 PM HST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
948 PM HST SUN DEC 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     NON-TSTM WND GST KULA                    20.76N 156.33W
12/05/2021  NAN MPH          MAUI               HI   DEPT OF HIGHWAYS

            TREES DOWN KULA HWY NEAR KEKAULIKE AVE.

&&
Local storm report, Dec 5, 9:50 PM HST, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
950 PM HST SUN DEC 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      KULA                    20.76N 156.33W
12/05/2021                   MAUI               HI   DEPT OF HIGHWAYS

            KULA HWY FLOODING AT LOWER KULA RD.

&&

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 2:30 PM HSTAreal Flood AdvisoryHFOHawaii86 min
Dec 5, 3:18 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Dec 5, 3:35 PM HSTCoastal Flood StatementHFOHawaii, Honolulu, Kauai, Kalawao42 hr
Dec 5, 3:56 PM HSTFlash Flood WarningHFOHawaii5 hr
Dec 5, 4:27 PM HSTFlash Flood WarningHFOKalawao5 hr
Dec 5, 5:33 PM HSTAreal Flood AdvisoryHFOKalawao6 hr
Dec 5, 6:22 PM HSTFlash Flood WarningHFOKalawao3 hr
Dec 5, 8:02 PM HSTGale WarningHFO7 hr
Dec 5, 8:02 PM HSTSmall Craft AdvisoryHFO10 days
Dec 5, 9:16 PM HSTFlash Flood Warning Considerable damage threatHFOKalawao12 hr
Dec 5, 9:20 PM HSTFlash Flood WarningHFOKalawao11 hr
Dec 6, 12:37 AM HSTAreal Flood AdvisoryHFOHawaii11 hr
Dec 6, 3:24 AM HSTWinter Weather AdvisoryHFOHawaii12 hr
Dec 6, 3:26 AM HSTGale WarningHFO12 hr
Dec 6, 5:54 AM HSTSpecial Marine WarningHFO2 hr
Dec 6, 7:09 AM HSTSpecial Marine WarningHFO51 min
Dec 6, 7:39 AM HSTSpecial Weather StatementHFOHawaii51 min
Dec 6, 7:40 AM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Dec 6, 7:57 AM HSTAreal Flood AdvisoryHFOKauai3 hr
Dec 6, 11:30 AM HSTFlash Flood WarningHFOHawaii2 hr
Dec 6, 12:26 PM HSTSpecial Marine WarningHFO64 min
Dec 6, 1:12 PM HSTSpecial Weather StatementHFOHonolulu63 min
Dec 6, 1:16 PM HSTFlash Flood WarningHFOHonolulu15 hr
Dec 6, 1:20 PM HSTSpecial Marine WarningHFO55 min
Dec 6, 1:43 PM HSTAreal Flood AdvisoryHFOHawaii3 hr

Nearby

High Surf Advisories in Hawaii, 2021Every high surf advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.